has anyone ever thought that if you fix your adrenals that your thyroid would start to work again???or has anyone had experience with this?? and also maybe your antibodies would go down?? if you have hashis!! because once.. i went of the medication and woke up every morning at the same time early so that my cortisol levels would be high.. and no matter how tired i was i stayed up so that i would be exhausted at night and get a good nights rest.. and eventually i wasnt tired anymore... just dizzy... but it was better than i am on all this medication it seems... i dont know why i got back on the medicine... how is that possible... that i wasnt tired anymore ? how could it be my thyroid then?? im just frustrated at everything...and i swear my muscles are tighter than they ever were before...
Thats not always the case with thyroid issues.
The adrenals DONT fire up the thyroid if you have Graves Disease...the antibodies do.
I cannot comment on Hashimoto's but in the case of Graves, it is the antibodies that fires up the thyroid and not the Pit. Gland or the Adrenals.
There is a lot to the mechanics between the thyroid and the adrenals. Maybe in your case you had a remission of the Hashimoto's. Hashi's tends to go in cycles of hyper then hypo. It may just well be that you felt ok enough to not take your medication and felt ok afterwards.
The ONLY way to know for sure if you are having adrenal problems is to have your cortisol levels checked through out the day. Not many doctors are going to be in on that one!
There are other diseases that can cause the issues you are discussing. I would encourage you to have a full evaluation by your doctor.
What you mention makes sense, getting up early, etc. But after time the body sees this as an extra stressor that is not usual to it, and it may last a few months but it can start to fail. Believe me, I have tried what you are saying and found it to work for a few months then I start to crash.
You are right that adrenals need to be addressed for thyroid function to work, but often there is underlying causes for this not to happen. These need to be investigated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.